# SDR CALA2025101610188

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 33,497 hours, 3,657 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Part serial: 1820
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 773,643 hours, 710,630 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED FAMV R EICAS STATUS RIGHT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN O R CLOSED, OR RT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  CMC MSG 3610325,  AIR SUPPLY & CABIN PRES SURE CONTROLLER (R) PRESENT LEG FAULTS AND EXISTING FAULTS.  R & R E2 HPFAC.  REF AMM 36-11-08.   R & R E2 FAMV.  REF AMM 36-11-16. REPLACED BLEED AIR R ENG, M36113S6  WDM 36-11-16 OPS CHECK OK PER FIM 36-10 TASK 801. FOUND FAMV MESSAGE 36-10325 ON THE MAT. REPLACED FAMV REF AMM 36-11-16 AND HPFAC REF 36-11-08. ACCOMPLISHED BLEED SHIFT ENGINE AIR SUPPLY OPS TEST REF AMM TASK 36-10-00-700-801. TEST PASSED. SET ENGINE 2 TO TAKE OFF POWER FOR 5 MIN TO ENSURE NO BLEED TRIP OR FAMV MESSAGE.
